# SDR SWIA201333645

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 30,366 hours, 21,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT NR 6 IS BURNED OUT.  RELAMPED.
